International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Fuzzy Ideals on Ordered AG-Groupoids

  • Nasreen Kausar1*
  • Meshari Alesemi
  • -- Salahuddin
  1. University of Agriculture Faisalabad,Pakistan

* Corresponding author

Abstract

In this paper, we define the concept of direct product of finite fuzzy normal subrings over nonassociative and non-commutative rings (LA-ring) and investigate the some fundamental properties of direct product of fuzzy normal subrings.

How to Cite

N. Kausar, M. Alesemi, Salahuddin, Fuzzy Ideals on Ordered AG-Groupoids, Int. J. Anal. Appl. 18 (2020), 277–303. https://doi.org/10.28924/2291-8639-18-2020-277

BibTeX
@article{Kausar2020,
  author  = {Kausar, Nasreen and Alesemi, Meshari and Salahuddin, --},
  title   = {Fuzzy Ideals on Ordered AG-Groupoids},
  journal = {Int. J. Anal. Appl.},
  volume  = {18},
  year    = {2020},
  pages   = {277--303},
  doi     = {10.28924/2291-8639-18-2020-277}
}

References

  • [1] J. R. Cho, J. Jezek and T. Kepka, Paramedial groupoids, Czech. Math. J. 49(1999), 277-290.
  • [2] A. Lafi, DFIG control: A fuzzy approach, Int. J. Adv. Appl. Sci. 6(2019), 107-116.
  • [3] S. A. Razak, D. Mohamad, I. I. Abdullah, A Group decision making problem using hierarchical based fuzzy soft matrix approach, Int. J. Adv. Appl. Sci. 4(2017) 26-32.
  • [4] J. Jezek and T. Kepka, Medial groupoids, Rozpravy CSAV Rada Mat. a Prir. Ved., 93/2, 1983, 93 pp.
  • [5] T. Kadir, In discrepancy between the traditional Fuzzy logic and inductive, Int. J. Adv. Appl. Sci. 1(2014), 36-43.
  • [6] N. Kausar, M. Waqar, Characterizations of non-associative rings by their intuitionistic fuzzy bi-ideals, Eur. J. Pure Appl. Math. 12(2019), 226-250.
  • [7] N. Kausar, Characterizations of non-associative ordered semigroups by the properties of their fuzzy ideals with thresholds (α, β], Prikl. Diskr. Mat. 43(2019), 37-59.
  • [8] N. Kausar, Direct product of finite intuitionistic fuzzy normal subrings over non-associative rings, Eur. J. Pure Appl. Math. 12(2)(2019), 622-648.
  • [9] N. Kausar, B. Islam, M. Javaid, S, Amjad, U. Ijaz, Characterizations of non-associative rings by the properties of their fuzzy ideals, J. Taibah Univ. Sci. 13(2019), 820-833.
  • [10] N. Kausar, B. Islam, S. Amjad, M. Waqar, Intuitionistics fuzzy ideals with thresholds(α, β] in LA-rings, Eur. J. Pure Appl. Math. 12(3)(2019), 906-943.
  • [11] N. Kausar, M. Waqar, Direct product of finite fuzzy normal subrings over non-associative rings, Int. J. Anal. Appl. 17(5)(2019), 752-770.
  • [12] M. A. Kazim and M. Naseeruddin, On almost semigroups, Alig. Bull. Math. 2(1972), 1-7.
  • [13] N. Kehayopulu, On left regular ordered semigroups, Math. Japon. 35(1990), 1057-1060.
  • [14] N. Kehayopulu, On intra-regular ordered semigroups, Semigroup Forum, 46(1993), 271-278.
  • [15] N. Kehayopulu, On completely regular ordered semigroups, Sci. Math. 1(1998) 27-32.
  • [16] N. Kehayopulu and M. Tsingelis, Fuzzy sets in ordered groupoids, Semigroup Forum, 65(2002), 128-132.
  • [17] N. Kehayopulu and M. Tsingelis, Fuzzy bi-ideals in ordered semigroups, Inform. Sci. 171(2005), 13-28.
  • [18] N. Kuroki, Fuzzy bi-ideals in semigroups, Comment. Math. Univ. St. Pauli, 28(1979), 17-21.
  • [19] N. Kuroki, On fuzzy semigroups, Inform. Sci. 53(1991), 203-236.
  • [20] J. N. Mordeson, D. S. Malik and N. Kuroki, Fuzzy semigroups, Springer, Berlin, 2003.
  • [21] Q. Mushtaq and S. M. Yusuf, On LA-semigroups, Alig. Bull. Math. 8(1978), 65-70.
  • [22] P. V. Protic and N. Stevanovic, AG-test and some general properties of Abel-Grassmann's groupoids, Pure Math. Appl. 6(1995), 371-383.
  • [23] A. Rosenfeld, Fuzzy groups, J. Math. Anal. Appl. 35(1971), 512-517.
  • [24] T. Shah, N. Kausar and I. Rehman, Intuitionistic fuzzy normal subrings over a non-associative ring, An. st. Univ. Ovidius constanta, 1(2012), 369-386.
  • [25] T. Shah, N. Kausar, Characterizations of non-associative ordered semigroups by their fuzzy bi-ideals, Theor. Computer Sci. 529(2014), 96-110.
  • [26] O. Ozer, S. Omran, On the generalized C*- valued metric spaces related with Banach fixed point theory, Int. J. Adv. Appl. Sci. 4(2017), 35-37.
  • [27] L. A. Zadeh, Fuzzy sets, Inform. Control, 8(1965), 338-353.